| Model Number |
H938751 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported unspecified particulate matter (pm) was observed in five (5) micro-volume inlets.The location of the pm was not reported.This was noticed during setup/preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured between november 2, 2022 - november 3, 2022.H11: five (5) actual devices and photographs of the samples were provided for evaluation.Visual inspection of the photographs showed small spots of particles observed in the sealed packaging of the products.Visual inspection of the actual samples identified the following: dark spot particulate on white inlet connector of two (2) samples, dark spot particulate on spike of third sample, dark spot particulate on white inlet connector cap of fourth sample, and dark fiber type particulate on white inlet connector of fifth sample.The reported condition was verified.The cause of the condition could not be determined; however, the cause was most likely due to contamination during the manufacturing or packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.